Is there any caffeine in Lemsip?
Lemsip Cough & Cold Capsules with Caffeine contains the active substances Paracetamol (500mg), Guaifenesin (100mg) & Caffeine (25mg).
Do Lemsip Max sachets contain caffeine?
Lemsip max cold & flu capsules contain three active ingredients, the painkiller paracetamol (500mg), a decongestant called phenylephrine (6.1mg) and caffeine (25mg). Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord.
Does Lemsip help headaches?
Lemsip Max Cold & Flu Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature.
Why is caffeine in Lemsip?
Each capsule contains 500mg of paracetamol and 25mg caffeine, which acts as a stimulant to relieve fatigue and drowsiness.
Will Lemsip keep me awake?
Lemsip Max Day & Night Cold & Flu Relief Capsules help to relieve the symptoms of cold and flu, including headache, aches, pains, fever and congestion. Two capsules, one to take in the day time which keeps you alert, and another at bedtime to help you sleep, both help to relieve congestion.
Why is there caffeine in cold and flu tablets?
paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when you have a fever. phenylephrine which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily. caffeine which helps to increase the pain relief from paracetamol and makes you more alert.
Does Lemsip cold and flu sachets have caffeine?
Each Lemsip Cold & Flu Capsule with Caffeine contains 500 mg paracetamol and 65 mg of caffeine. Paracetamol has pain killing (analgesic) and fever reducing (antipyretic) properties. Caffeine is a stimulant for relief of fatigue and drowsiness.
Can Lemsip keep you awake?
Why is Lemsip so good?
Phenylephrine relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow. This decreases blood flow into the linings of the nose and sinuses, which reduces the feeling of congestion and also reduces the production of mucus.
Does Lemsip actually help?
Commonly used cold remedies such as Sudafed and Lemsip fail to alleviate the symptoms of most head colds, according to NHS guidance.
How much caffeine is in a Lemsip tablet?
Why do cold and flu tablets have caffeine?
What are Lemsip cold&flu sachets used for?
What are Lemsip cold & flu sachets used for? Relieving the symptoms of colds and flu, such as headache, sore throat, aches and pains, fever and blocked nose or sinuses for adults aged 12 years and over. How do Lemsip cold & flu sachets work?
What are the side effects of LEMSIP cold and flu sachets?
Possible side effects of Lemsip cold & flu sachets 1 Feeling sick or vomiting. 2 Headache. 3 Increase in blood pressure. 4 Increased heart rate. 5 Awareness of your heartbeat (palpitations). 6 Men may experience difficulty passing urine. 7 Allergic skin reactions such as a rash. 8 Reduced numbers of white blood cells or platelets in the blood.
Can I use Lemsip cold&flu sachets with warfarin?
Using paracetamol or paracetamol containing products such as Lemsip cold & flu long-term may potentially increase the anti-blood-clotting effect of warfarin, leading to an increased risk of bleeding. Lemsip cold & flu sachets should only be used for the short period to relief the symptoms of cold or flu.
Can I take Lemsip cold&flu sachets while breastfeeding?
When taken by mouth, decongestants such as phenylephrine can also temporarily decrease the production of breast milk with just one or two doses. Lemsip cold & flu sachets should not be used by woman who are breastfeeding.